I split up with the lad from pof and for a while stopped taking contraception just giving my body a break. Then I started taking cod liver capsules.
They made my stomach churn and for a while I felt really ill. My stomach just keeps bloating and I’ve intermittent diarrhoea.
My anxiety levels around my kids are all over the place. Ive just filled out a legal aid certificate for a solicitor but need to send over better copies of finacial details and a signed PDF form. For this I really need access to a computer and scanner so am waiting for the library to open.
I just feel like I’m falling to pieces.
Is it because lockdowns been lifted and I’m just over anxious as nothing in my situation has really changed??
Is it an adverse effect to the cod liver capsules??
I just dont feel right and can’t place it.
I have some time off over the next few days and have arranged to go out in London but my finances aren’t tallying up.
I just feel so deflated and alone.
My a course of anti depressants may help…… i just really want to be able to see my kids again. I just want this pain to stop.
Privacy & Cookies Policy
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.